# SDR UPS97222457

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201450
- Condition: Corroded
- Location: Bs 870-1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON SEAT TRACK AROUND NUT PLATE HOLES BS 870 TO 1020 LBL 65 WL 208.  CORROSION REMOVAL OUT OF LIMITS.  REMOVED SEAT TRACK SECTION FROM BS 8870 TO 1020 LBL 65 WL 208, FABRICATED NEW SECTION, INSTALLED ALL WORK IAW SRM 51-30-2, 51-30-5, 51-30-8, 51-20-4.
